Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Codimension $ 1$ orbits and semi-invariants for the representations of an equioriented graph of type $ D\sb{n}$


Author: S. Abeasis
Journal: Trans. Amer. Math. Soc. 286 (1984), 91-123
MSC: Primary 14L30; Secondary 14D25, 16A64
DOI: https://doi.org/10.1090/S0002-9947-1984-0756033-4
MathSciNet review: 756033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Dynkin diagram $ {D_n}$ equioriented and the variety $ \operatorname{Hom}({V_1},{V_3}) \times \Pi_{1 = 2}^n \operatorname{Hom} ({V_i},{V_{i + 1}})$, $ {V_j}$ a vector space over $ K$, on which the group $ G = \prod\nolimits_{i = 1}^n {{\text{GL}}} ({V_i})$ acts. We determine the maximal orbit and the codim. $ 1$ orbits of this action, giving their decomposition in terms of the irreducible representations of $ {D_n}$. We also deduce a set of algebraically independent semi-invariant polynomials which generate the ring of semi-invariants.


References [Enhancements On Off] (What's this?)

  • [1] S. Abeasis, On the ring of semi-invariants for the representations of an equioriented quiver of type $ {A_n}$, Boll. Un. Mat. Ital. (6) 1-A (1982), 233-240. MR 663286 (84d:16036)
  • [2] -, Codimension $ 1$ orbits and semi-invariants for the representations of an oriented graph of type $ {A_n}$, Trans. Amer. Math. Soc. 282 (1984), 463-485. MR 732101 (86h:14037)
  • [3] S. Abeasis and A. Del Fra, Degenerations for the representations of an equioriented quiver of type $ {A_m}$, Boll. Un. Mat. Ital. Suppl. Algebra e Geometria 2 (1980), 158-171.
  • [4] -, Degenerations for the representations of a quiver of type $ {A_m}$, J. Algebra (to appear).
  • [5] S. Abeasis, A. Del Fra and H. Kraft, The geometry of representations of $ {A_m}$, Math. Ann. 256 (1981), 401-418. MR 626958 (83h:14038)
  • [6] I. N. Bernstein, I. M. Gelfand and V. A. Ponomarev, Coxeter functors and Gabriel's theorem, Uspekhi Mat. Nauk 28 (1973), 19-33; English transl., Russian Math. Surveys 28 (1973), 17-32. MR 0393065 (52:13876)
  • [7] V. Dlab and G. M. Ringel, Indecomposable representations of graphs and algebras, Mem. Amer. Math. Soc. No. 173 (1976). MR 0447344 (56:5657)
  • [8] P. Gabriel, Représentations indécomposables, Sém. Bourbaki, 26e année (1973/1974), Exp. 444, Lecture Notes in Math., Vol. 431, Springer, Berlin, 1975, pp. 143-169. MR 0485996 (58:5788)
  • [9] D. Happel, Relative invariants and subgeneric orbits of quivers of finite and tame type, Lecture Notes in Math., vol. 903, Springer, Berlin and New York, 1981, pp. 116-124. MR 654706 (83e:16032)
  • [10] -, Relative invariants and subgeneric orbits of quivers of finite and tame type, J. Algebra 78 (1982), 445-459. MR 680371 (84a:16052)
  • [11] V. Kac, Infinite root systems, representations of graphs and invariant theory, Invent. Math. 56 (1980), 57-92. MR 557581 (82j:16050)
  • [12] -, Infinite root systems, representations of graphs and invariant theory. II, J. Algebra 77 (1982), 141-162. MR 677715 (85b:17003)
  • [13] M. Sato and T. Kimura, A classification of irreducible pre-homogeneous vector spaces and their relative invariants, Nagoya Math. J. 65 (1977), 1-555. MR 0430336 (55:3341)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L30, 14D25, 16A64

Retrieve articles in all journals with MSC: 14L30, 14D25, 16A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0756033-4
Keywords: Dynkin diagrams, representations, orbits, semi-invariants
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society